# SDR AU961184

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: MS252531
- Condition: Loose
- Location: Lg Position Ind
- Component: Cessna, 310R
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WARNING SYSTEM FAULTY - FAULT TRACED TO TERMINAL  WIRE G7C20 DISCONNECTED FROM FLAP
